Help Me, My Face Is Spotty Then What’s The Solution?

Illustration of Help Me, My Face Is Spotty Then What’s The Solution?
Illustration: Help Me, My Face Is Spotty Then What’s The Solution? i2-prod.mirror.co.uk

please help my face bruntusan and a lot of pimples I’m confused about what medicine to use and what cream because every try slaly not suitable finally I toton youtube channel can review must take acne medication antibiotics Clindamycin right I have an allergy in the vagina while I relapse if I like to use ointment Ketaconozole, but if I just recur, can I borrow Clindamycin? What should I do continuously? Makasib 🙏

1 Answer:

Hello Hanii, thank you for asking with the HealthReplies.com team before.

Acne can occur due to hormonal changes, stress, puberty, cosmetic use, poor facial hygiene, heredity, or smoking. Consumption of antibiotic drugs is not arbitrary, and must be prescribed by the doctor yes. Because there are various kinds of antibiotics and have different side effects. Taking antibiotics without a doctor's prescription can have a bad impact on your health in the future. We recommend that you consult your doctor or skin specialist for further treatment. You can also do natural treatments to help deal with acne, such as: the use of ice cubes to reduce inflammation, the use of egg whites, honey masks, or cucumbers.

You can read this article further:

Overcoming acne naturally

Side effects of antibiotic consumption

In addition, what you can do at home is to avoid squeezing or touching pimples, maintain cleanliness of the hands and face, consume nutritiously balanced food, consume enough water, use face masks like the article above, manage stress well, and get enough rest.

Thank you, hope that helps.

: by

Related Question

How To Calculate The Fertile Period After Menstruation?

How To Calculate The Fertile Period After Menstruation?

(11 months ago)

Night .. I have 3 menstruation every 7th of the menstrual period … how many fertile days do I have … and during the fertile period how many days Thank you in advance... Read more

Can After Consuming Acidic Foods Cause Nausea And Vomiting?

Can After Consuming Acidic Foods Cause Nausea And Vomiting?

(11 months ago)

I want to ask, I just ate corn but there was a slight sour taste … The beginning was okay, but after I woke up I immediately felt nauseous to vomit. Even now the nausea was s... Read more

CT Calcium Score?

CT Calcium Score?

(10 months ago)

Dear, r n r nMy MCU results show that there is a problem in the heart, and I have done the CT Calcium Score and the calcium score is 286.1. R nWhat does that mean? R nAnd what to d... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *